# SDR N76CK80606

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N76CK
- Make and model: Lear 25
- Aircraft serial: 25020
- Aircraft time: 15,211 hours, 14,472 cycles
- Engine: Ge CJ6106
- Engine time: 6,622 hours, 5,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT FIRE WARNING LIGHT FLICKERING WHEN POWER LEVER WAS PULLED BACK TO THE IDLE POSITION. NO SECONDARY INDICATIONS NOTED. FOUND EXHAUST CASE LEAKING AT A FLANGE BOSS. FURTHER INVESTIGATION AFTER REMOVAL OF THE EXHAUST CASE, FOUND SLIGHT TURBINE FOD ENGINE REMOVED FOR REPAIR AND REPLACED.
